MathSciNet Relay Station
MathSciNet bibliographic data
MR2349193 (2008i:65200) 65M12 (35S10 65M06 65M70)
Lin, Yumin; Xu, Chuanju Finite difference/spectral approximations for the time-fractional diffusion equation. J. Comput. Phys. 225 (2007), no. 2, 1533–1552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement